# SDR ASOA20130326096

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 34,688 hours, 26,241 cycles
- Engine: Allsn AE3007A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 60 AT STRINGER 5L GOUGED.  MX PERFORMED REPAIR AT FRAME 60 STRINGER 5L IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
